# SDR CALA2023013000238

- Difficulty date: January 27, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N17139
- Make and model: Boeing 757224
- Aircraft serial: 30352
- Aircraft time: 83,877 hours, 20,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N57002
- Condition: Corroded
- Location: Bs 1310 S28r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-06-3-0243) AFT PIT BILGE AREA, RH INTERCOSTAL HAS CORROSIO N ON LOWER FLANGE AND VERTICAL WEB FROM STA 1310-S28R (MARKED). STREAMER ATTACHED.  TRANSCRIBED FROM TASK CARD HAECO GSO NR 9282 611. B757-200 SRM 51-40-02, RECEIVED NEW INTERCOSTAL P/N 146N5700U2 P # 146N5400 REV:-. REFERENCE HAECO GSO MECH V899229 INSP QC204 O: 1047315.1, LOCATED AND DRILLED IAW B757-200 SRM 51-40-05 AND IAW BOEING DWG #146N5400 REV:- INSTALLED NEW INTERCOSTAL ASSY (7 EA BRACKETS) IAW B757-200 SRM 51-40-02 AND IAW BOEING DWG REMOVED INTERCOSTAL FROM AFT PIT BILGE AREA R/S STA 1300 TO STA 1320 S28R IAW B757-200 SRM 51-40-02 UPON FURTHER INVESTIGATION I NTERCOSTAL HAS 100% MATERIAL LOSS, FOUND TO BE OUT OF LIMITS IAW B757-200 SRM 53-00-53 REMOVED BRACKETS (7EA) O INTERCOSTAL IAW
